Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
147 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What does brown vaginal discharge after taking Postinor indicate?

Good day Doctor, i had unprotected sex during my ovulation period and i took two tablets of ordinary postinor(10 in a sachet) at 12 hours interval and now i am a week before my period and i am experiencing a brownish discharge of which my husband did not release inside me, could it be pregnancy or infection or is it the postinor because its not postinor 1 and its not postinor 2, i used the ordinary one. Pls answer me. Thanks
Fri, 22 Jun 2018
Report Abuse
General Surgeon 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

Well, yes, it may be caused by Postrino, but also occasional spotting between periods might have this appearance and can be normal, especially if you're taking low-dose birth control pills. So in most cases this is not sign of disease. If it is, then usually this indicates bacterial vaginosis, STD or polycistic ovarian syndrome. Less common, some other hormonal disorders may be present. In some cases, however, a yellow or brown vaginal discharge could indicate a serious problem. Although brown and yellow vaginal discharge often does not indicate a serious problem, it should not be ignored if it persists, recurs or is accompanied by other symptoms. You should see a gynecologist for further work up.

In some cases, a yellow or brown vaginal discharge could indicate a serious problem.
Wishing you good health.
Regards
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

What does brownish vaginal discharge after taking Postinor indicate? contraception pill the morning after (Postinor) and stopped taking the...